Alert archive / Missouri / Frost Advisories in 2015
Frost Advisory 3, NWS St. Louis, MO
NWS St. Louis, MO issued this frost advisory at Oct 17, 2015, 2:52 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Oct 18, 2015, 12:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 2:52 AM CDT (07:52 UTC)
- In effect from
- Oct 18, 2015, 12:00 AM CDT
- Expired
- Oct 18, 2015, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2172 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
796 WWUS73 KLSX 170752 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 252 AM CDT SAT OCT 17 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-172200- /O.NEW.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/ /O.CON.KLSX.FR.Y.0002.000000T0000Z-151017T1300Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 252 AM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * TIMING...WIDESPREAD FROST IS EXPECTED THIS MORNING AND SUNDAY MORNING. * TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CVKING
5 follow-up statements
346 WWUS73 KLSX 171252 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 752 AM CDT SAT OCT 17 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180100- /O.EXP.KLSX.FR.Y.0002.000000T0000Z-151017T1300Z/ /O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 752 AM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... * TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING. * TEMPERATURES...LOWS IN THE LOW TO MID 30S ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CARNEY
280 WWUS73 KLSX 172043 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 343 PM CDT SAT OCT 17 2015 ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-180445- /O.UPG.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/ /O.NEW.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO- MADISON MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...FARMINGTON 343 PM CDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING. * TEMPERATURES...LOWS AROUND 30 ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065- 072-073-084-099-180445- /O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO- MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO- MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO- REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 343 PM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING. * TEMPERATURES...LOWS IN THE LOW TO MID 30S ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
311 WWUS73 KLSX 172348 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 648 PM CDT SAT OCT 17 2015 ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181000- /O.CON.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/ BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL- MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO- WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD... SALEM...VANDALIA 648 PM CDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING. * TEMPERATURES...LOWS AROUND 30 DEGREES ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065- 072-073-084-099-181000- /O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/ ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO- COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO- JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO- PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO- ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO- WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA... EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY... ST CHARLES...ST LOUIS...UNION 648 PM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING. * TEMPERATURES...LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ GKS
496 WWUS73 KLSX 180846 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 346 AM CDT SUN OCT 18 2015 ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181300- /O.CON.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/ BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL- MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO- WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD... SALEM...VANDALIA 346 AM CDT SUN OCT 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED THROUGH SUNRISE. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065- 072-073-084-099-181300- /O.CON.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/ ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO- COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO- JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO- PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO- ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO- WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA... EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY... ST CHARLES...ST LOUIS...UNION 346 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...WIDESPREAD FROST IS EXPECTED THROUGH SUNRISE. * TEMPERATURES...IN THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CVKING
969 WWUS73 KLSX 181313 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 813 AM CDT SUN OCT 18 2015 ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181415- /O.EXP.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO- MADISON MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...FARMINGTON 813 AM CDT SUN OCT 18 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WILL RISE ABOVE FREEZING QUICKLY THIS MORNING. THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065- 072-073-084-099-181415- /O.EXP.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO- MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO- MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO- REYNOLDS MO- INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE... HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS 813 AM CDT SUN OCT 18 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL RISE QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:46 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 17, 2:46 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT SAT OCT 17 2015
.SHORT TERM: (Through Late This Afternoon)
Issued at 245 AM CDT Sat Oct 17 2015
As expected temperatures are dropping into the middle to upper
30s as high pressure builds into the central CONUS. The mid level
cloud deck currently across western Missouri is just not making much
progress east into our central Missouri so it looks like the entire
CWA will see some frost through daybreak. A cool October day is
expected today with highs in the middle to upper 50s.
CVKING
.LONG TERM: (Tonight through Friday)
Issued at 245 AM CDT Sat Oct 17 2015
Have coordinated another Frost Advisory tonight for the entire area
as conditions look just as favorable for a widespread frost.
Hopefully this will be the last one we will need to issue as all
areas should have experienced two nights with frost, effectively
ending the "growing season".
Surface high moves southeast on Sunday with temperatures starting to
warm back toward normal values. Temperatures will continue to warm
next week with highs in the middle to upper 70s. The weak cold front
that looks to move through the area Wednesday night does not have
much moisture to work with, so PoPs continue to be reduced to only
slight chance.
CVKING
&&
.AVIATION: (For the 06z TAFs through 06z Saturday Night)
Issued at 1114 PM CDT Fri Oct 16 2015
Strong surface ridge centered over northwestern IA will move
southeastward into our area Saturday. Weak n-nwly surface winds
will veer around to a nely direction Saturday. Some mid level
cloudiness will advect e-sewd into the taf sites late tonight and
Saturday morning. The surface wind will become light Saturday
night.
Specifics for KSTL: Weak nwly surface wind will veer around to a
n-nely direction Saturday and increase to 8-9 kts. The surface
wind will become light Saturday evening with the surface high
right over the STL area. Just some mid level clouds advecting
e-sewd into STL Saturday morning.
GKS
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 57 40 62 47 / 0 0 0 0
Quincy 55 33 64 44 / 0 0 0 0
Columbia 58 36 65 45 / 0 0 0 0
Jefferson City 58 34 64 45 / 0 0 0 0
Salem 55 33 61 41 / 0 0 0 0
Farmington 56 32 58 41 / 0 0 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FROST ADVISORY until 8 AM CDT this morning FOR Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
MO-Warren MO-Washington MO.
FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby
MO-St. Charles MO-St. Francois MO-St. Louis City MO-St.
Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FROST ADVISORY until 8 AM CDT this morning FOR Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-St. Clair IL-Washington IL.
FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-
Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe
IL-Montgomery IL-Pike IL-Randolph IL-St. Clair IL-
Washington IL.
&&
WFO LSXHazardous weather outlook, Oct 16, 2:59 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 259 PM CDT FRI OCT 16 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 259 PM CDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD FROST IS EXPECTED TONIGHT. A FROST ADVISORY HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. GOSSELIN
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:43 PM CDT | Freeze Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 16 hr |
Nearby
Frost Advisories in Missouri, 2015Frost Advisories in Illinois, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.